# SDR DALA2019042302642

- Difficulty date: April 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,434 hours, 28,174 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EXIT PLACARD FELL AND CRACKED. CORRECTIVE ACTION:REATTACHED 2L EXIT PLACARD
